A 19-year-old female asked:
Disclaimer

if i ate 2 panadols (acetaminophen) accidentally. what will happen?

1 doctor answer
Dr. Carlo Hatem
24 years experience Pulmonary Critical Care
Nothing: No side effects expected. The real question is how did it happen, and how to prevent it from happening again.
Answered on Jun 24, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Panadol (acetaminophen): It depends on the milligram dose. If each tablet has a high milligram dose - then you il have taken too much. If its the regular panadol (acetaminophe ... Read More
A 20-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
It is safe.: As long as you don't take excessive amounts, it is perfectly safe to take 1or 2 tabs at night.
1
1 thank
A 6-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Headaches in a child: He may be getting headaches becuse of the food he is eating. They may contain monosodium glutimate. Check labels.
A 37-year-old female asked:
Dr. Bassel Saksouk
Specializes in Internal Medicine
Depends: It depends on your liver. If you are a healthy young person, 1.5 grams of paracetamol is safe. However, toxicity can still happen even when adhering t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month